# SDR VNAA0311002

- Difficulty date: November 10, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 22,537 hours, 20,098 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8110994L28
- Part serial: M80597
- Condition: Failed
- Location: Engine
- Part time: 3,968 hours, 3,248 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE AIRCRAFT FAILED TO PRODUCE TAKEOFF TORQUE AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE HYDROMECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
